# SDR DALA2014071604128

- Difficulty date: July 11, 2014
- Submitted: July 16, 2014
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 33,073 hours, 17,118 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frames 59-60
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT STRINGER 42L, BETWEEN FRAMES 59-60.  REMOVED CORROSION IAW SRM 53-00-13, FIG 202, SHEET 4 MSIP 81196, PERFORMED HFEC OF BLENDED AREA IAW NDTM 51-00-08, PG 1. NO CRACKS FOUND AND PERFORMED UT THICKNESS MEASSUREMENT IAW NDTM 51-10-04 PB4.  FABRICATED COUPLING.    INSTALLED REPAIR IAW SRM 53-00-13.
